# SDR SWAA2022032380567

- Difficulty date: March 5, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 20,316 hours, 9,429 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 194DL
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL # 194DL IS DAMAGED 14' AFT OF LEADING EDGE 16' FROM OUTBOARD EDGE OF PANEL / 2.40' DIAMETER DELAMINATION EXCEEDS THE ALLOWABLE LIMITS AS GIVEN IN SRM 53-60-70-1A-1 PARA 4 A (6). REPAIR TO BE PERFORMED IAW SRM51-70-05-2R-2 AS GIVEN IN SRM 53-60-70-2R-1 PARA 4 D TABLE 201 . PERFORMED DAMAGE REMOVAL & SURFACE PREPARATION IAW SRM 51-70-05-2R-2 PARA 4 STEPS A-C FABRICATED REPAIR CORE FROM BMS8-124 ; TYPE 5; CLASS 4; GRADE 3 LOT NUMBER 810033; INSTALLED REPAIR CORE WITH BMS5-90 TYPE 3 CLASS 1GRADE 50 LOT NUMBER 1476631-1 AND BMS5-129 GRADE 05 LOT NUMBER1483751-1 ; VACUUM BAGGED; VERIFIED 5X5; SET REPAIR TO CURE AND CURED REPAIR USING HOTBONDER ID: ATS532 S/N: 15092117; UNBAGGED CORE PLUG; SANDED CORE PLUG FLUSH; CLEANED REPAIR AREA; FABRICATED REPAIR PLIES FROM BMS8-336; BMS5-129 GRADE 10 LOT NUMBER 1481053-1; BMS5-129 GRADE 05 LOT NUMBER1483751-1 AND BMS8-79 STYLE 120 LOT NUMBER 1479020-2; INSTALLED PLIES; VACUUM BAGGED PLIES;FABRICATED REPAIR CORE USING BMS8-124 TY5 CL4 GR3 LOT#810033 IAW SRM 51-70-05-2R-2 PAR.4 D;WORK ACCOMPLISHED IAW SRM 51-70-05-2R-2 PARAGRAPH 4.D-I AND K AND SRM 51-70-14-2R-4 PARAGRAPH 6.C-D; H-I AND K.(1)-(11).(A).1) AND (12)DAMAGE TO OUTER SURFACE WAS REPAIRED IAW SRM 51-70-05-2R-2. REPAIR COMPLETE.
